# SDR GLBA2002016

- Difficulty date: February 7, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 13,043 hours, 16,118 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT COLLECTOR TANK LOW ANNUNCIATOR ILLUMINATED ON T/O.
